| Catalog Number |
316-0014 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.
Event or Problem Description
The patient was revised due to an infection on (b)(6) 2024.The implantation date was on (b)(6) 2018.A cup, a glenosphere, a metaglene and a stem were explanted.A spacer was implanted.